Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the cohomology of Chevalley groups


Authors: Eric M. Friedlander and Brian Parshall
Journal: Bull. Amer. Math. Soc. 7 (1982), 247-250
MSC (1980): Primary 20J06, 20G10, 14L17
DOI: https://doi.org/10.1090/S0273-0979-1982-15024-8
MathSciNet review: 656204
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Cline, B. Parshall, L. Scott, and W. van der Kallen, Rational and generic cohomology, Invent. Math. 39 (1977), 143-163. MR 439856
  • 2. L. Evens and E. M. Friedlander, On K, Trans. Amer. Math. Soc. 270 (1982), 1-46. MR 642328
  • 3. W. Hesselink, Characters of the nullcone, Math. Ann. 252 (1980), 179-182. MR 593631
  • 4. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 158024
  • 5. J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146. MR 193126
  • 6. L. Scott, Representations in characteristic p, Proc. Sympos. Pure Math., Vol. 37, Amer. Math. Soc. Providence, R. I., 1980, pp. 319-331. MR 604599
  • 7. Wang Jian-pan, Sheaf cohomology on G/B and tensor products of Weyl modules, J. Algebra (to appear). MR 665171

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J06, 20G10, 14L17

Retrieve articles in all journals with MSC (1980): 20J06, 20G10, 14L17


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15024-8

American Mathematical Society